Isothermal relaxation

Majumdar, Chanchal. K. (1967) Isothermal relaxation Physical Review, 160 (2). 430-437 . ISSN 0031-899X

Full text not available from this repository.

Official URL:

Related URL:


A mathematical description of isothermal relaxation is presented. The equations are based on quite general principles, and an extension of Landau's theory of second-order transformations. Qualitative features of the experimental observations can be explained.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:33172
Deposited On:30 Mar 2011 10:55
Last Modified:30 Mar 2011 10:55

Repository Staff Only: item control page